# SDR AALA201812049036

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 49,171 hours, 18,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER WAS BROKEN AT THE L1 DOOR.  MAINTENANCE REPLACED THE LIGHT COVER AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
